# SDR WRXR20250314001

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N638NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15402
- Aircraft time: 13,566 hours, 14,050 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: CC67012107
- Condition: Corroded
- Location: Zone 600
- Part time: 13,566 hours, 14,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER PANEL 621AB IN FORWARD INBOARD AND FORWARD OUTBOARD CORNERS AROUND FASTENER HOLES. WS49 AND WS28. REMOVED CORROSION AT R/H WS28 AND WS49 ON AREA OF WING UNDER PANEL 621AB IN FORWARD INBOARD AND FORWARD OUTBOARD CORNERS AROUND FASTENER HOLES AND CREATED GRID FOR NDT TO DETERMINE MATERIAL THICKNESS IAW CRJ 900 SRM 51-21-06-001-001-A01. REMOVED AND REPLACED 6 (EA) DAMAGED/BLENDED OVER FASTENERS IAW REO 690-57-41-474. FOUND TO BE OUT OF LIMITS IAW CRJ900 SRM TASK 57-41-01-101-001-A01. REPAIRED IAW MHIRJ REO 690-57-41-474.
